# SDR CA131121011

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 1,712 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Ring
- Part number: A3074
- Condition: Worn
- Location: Propeller
- Part time: 594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A REPORT OF THE PROPELLER GROUND IDLE BEING POSSIBLY OUT OF ADJUSTMENT.  THE PROPELLER BETA BLOCK WAS NOTED TO HAVE WORN UNEVEN WHICH RESULTED IN THE METAL RETAINER OF THE CARBON BLOCK TO MAKE CONTACT ONTO THE METAL PROPELLER BETA RING RESULTING IN GROVES TO THE BETA RING AND PARTIAL WEAR OF THE BLOCK HOUSING.  THE BETA BLOCK PIVOT WAS FOUND TO HAVE SEIZED IN THE ENGINE BETA FEEDBACK ARM WHICH RESULTED IN BINDING AND A COCKED ALIMENT DURING PROPELLER OPERATION.  THE BETA BLOCK ASSY WAS REPLACED AND THE PROPELLER WAS REMOVED FOR REPAIRS TO THE SLIP RING.
